# SDR SWAA2015012235988

- Difficulty date: January 12, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65C37594
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK CRACKED ON STIFFENER AT WBL 279.25 & RSS 352.  REPAIRED STIFFENER IAW MT.
